Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
valeous

Taking A Lower Dose Of Accutane

Recommended Posts

Hi guys,

I took 20 mg for my first month. Now, into my second month, I have been advised by the derm to take 40 mg. However, I'm getting some of the side-effects --> dry/cracked lips, dry palms with scales and some cuts, and emotionally I feel a bit blunted (I don't feel depressed or anything like that).

I am no longer able to see the same derm. I'm currently trying to find a new one.

But is it okay if I take 20 mg instead of 40? Is it the case that I will simply have to take it for longer in order to reach my target dose?

Thanks

Share this post


Link to post
Share on other sites

That's basically how I understand it also, if you took 20 mg you will just have to take the medication longer. It's simply as long as it takes to get your cumulative dose necessary for remission :) If you felt better at 20 mg let your dermatologist know and I'm sure they would be just fine with you staying at that dose. Good Luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×